# SDR R61A2021051800428

- Difficulty date: May 3, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N732YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000521
- Aircraft time: 13,436 hours, 9,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frms 88 -90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND RH PANEL SUPPORT BTWN FR88-90 HAS CORROSION. REPLACED PANEL SUPPORT PN 170-86181-005 IAW SRM 51-42-01, 51-43-01. SEE AAR NRC# 4500-901-1000-0037 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
